Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Horrible Withdrawal Effects of Effexor madpoet11

Posted by Jack Smith on July 10, 2003, at 15:57:32

In reply to Horrible Withdrawal Effects of Effexor, posted by madpoet11 on July 10, 2003, at 15:30:05

Do some research on this site regarding short term substitution of effexor with prozac. Basically, Prozac has an extremely long half life--I believe it is several days. Effexor on the other hand has a very short half life, about 11 hours. Thus, your seratonin receptors are going through a sort of trauma by having effexor quickly leave your system. You add in maybe 10 mg of prozac to your 37.5 effexor for a week, then stop taking effexor and just take prozac for a week and you should be in the clear. Almost everyone who has tried this on this site has been very successful. Also, benadryl can relieve some of the w/d symptoms including the brain shivers.

Good luck,

JACK


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Jack Smith thread:240637
URL: http://www.dr-bob.org/babble/20030708/msgs/240648.html